Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Dizziness, sick feeling after taking citalopram. Can I discontinue it?

Hi, I have started using citalopram 20mg for the last few days. I take it in the morning and feel dizzy then in the afternoon and all night I feel sick. I have to wait 2 weeks for a doctors apporintment so is it best that I stop taking it and wait or keep taking it and feeling sick for the next 2 weeks? Thank you. Michelle
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The drug citalopram which you are taking is mainly prescribed mainly for the depression and many other off level uses. Now the side effects which you are mentioning can be because of the drug itself. This drug can produce this type of side effects.

Now it is important to understand that if this side effect is making your life more problematic than for what you have beeb prescribed this drugs, than you can stop this medication and after consultation can start some other drug for your condition. But if your condition is making your life more problematic than my advice is to continue with the drugs and when have an appointment with your doctor try to change this drug. You have to consider the risk and benefit of the drug before starting or stopping the drugs.
Although there are many drugs available for the depression and you can choice the best one which suits you.
Thakns and take care
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor